MAUDE Adverse Event Report: I-SENS, INC. GLUCOCARD SHINE XL BLOOD GLUCOSE MONITORING SYSTEM

I-SENS, INC. GLUCOCARD SHINE XL BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505NA
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual products were not returned for evaluation yet.Before performing evaluation on actual product, i-sens analyzed the cause low of reading with retained meter and retained strips.As a result of control solution test, all the measured values were within standard range and cv% was within the acceptance criteria (below 5%) which was satisfied to internal standard at i-sens.Thus, it is believed that the complaint device should have been functioned properly.
 
Event or Problem Description
Caller (patient's nephew) states that his aunt has 24-hour care, so she is not testing herself, but her in-home care staff tests her blood glucose.Caller did two tests; one with the glucocard shine xl and received a reading of 98mg/dl, and one with their meter and received 309mg/dl, which made them believe the patient's meter (the glucocard shine xl) was not working correctly.Patient was alert, but caller stated she was acting somewhat erratic, so he decided to call the paramedics.Paramedics were called and when the paramedics came, they checked the patient's blood glucose with their meter and the reading was 487mg/dl.Patient was brought to the hospital.While the patient is currently still at the hospital, the caller contacted us, and we did two control solution tests with them over the phone and walked them through the steps and they received a result of 86mg/dl both times and the l1 control solution range is 115-156mg/dl.Patient's blood glucose was under control in the hospital, and she also had other medical issues that needed to be addressed.

Brand Name
GLUCOCARD SHINE XL BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero, 28-gil
seocho-gu
seoul 06646
KS  06646
MDR Report Key11676222
Report Number3005621222-2021-00005
Device Sequence Number3073291
Product Code NBW
UDI-Device Identifier00015482540500
UDI-Public(01)00015482542108,(01)00015482540500
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083468
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2022
Device Model NumberGM505NA
Device Catalogue Number542110
Device Lot NumberSA28PAS4A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight68